Acta Mathematica Vietnamica

, Volume 43, Issue 2, pp 219–238 | Cite as

Semilinear Hyperbolic Boundary Value Problem Associated to the Nonlinear Generalized Viscoelastic Equations

  • Abita RahmouneEmail author


Consider a semilinear hyperbolic boundary value problem associated to the nonlinear generalized viscoelastic equations with Direchlet-Neumann boundary conditions. Then, the global existence of a weak solution is established. The uniqueness of the solution has been obtained by eliminating some hypotheses that have been imposed by other authors for different particular problems.


Global existence General damped Nonlinear viscoelastic Generalized Lebesgue space Sobolev spaces with variable exponents Memory term 

Mathematics Subject Classification (2010)

35L75 35B40 35L15 35L70 35B40 35A01 76A10 


  1. 1.
    Berrimi, S., Messaoudi, S.: Existence and decay of solutions of a viscoelastic equation with a nonlinear source. Non. Anal. 64, 2314–2331 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Cavalcanti, M.M., Oquendo, H.P.: Frictional versus viscoelastic damping in a semilinear wave equation. J. Control Optim. 42, 1310–1324 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Choquet-Bruhat, Y., Dewitt-Morette, C., Dillard-Bleick, M.: Analysis, Manifolds and Physics. North-Holland Publishing Company, Amsterdam (1977)zbMATHGoogle Scholar
  4. 4.
    Dafermos, C.M.: Asymptotic stability in viscoelasticity. Arch. Rational Mech. Anal. 37, 297–208 (1970)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Diening, L., Hästo, P., Harjulehto, P., Ruzicka, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Springer Lecture Notes. Springer, Berlin (2011)CrossRefzbMATHGoogle Scholar
  6. 6.
    Diening, L., RuŸzicka, M.: Calderon Zygmund operators on generalized Lebesgue spaces l p(x) and problems related to fluid dynamics. Preprint Mathematische fakultät, Albert-Ludwigs-Universität Freiburg 120, 197–220 (2002)Google Scholar
  7. 7.
    Fan, X., Shen, J., Zhao, D.: Sobolev embedding theorems for spaces w k,p(x)(ω). J. Math. Anal. Appl. 262, 749–760 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Fu, Y.: The existence of solutions for elliptic systems with nonuniform growth. Studia Math. 151, 227–246 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gazzola, F., Sequassina, M.: Global solution and finite time blow up for damped semilinear wave equation. Ann. Inst. H. Poincaré, Anal. Non Linéaire 23(2), 185–207 (2006)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Georgiev, V., Todorova, G.: Existence of solution of the wave equation with nonlinear damping and source terms. J. Differ. Equa. 109, 295–308 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kovàcik, O., Rákosnik, J.: On spaces l p(x) and w 1,p(x)(ω). Czechoslovak Math. J. 41, 592–618 (1991)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Levine, H.A.: Instability and nonexistence of global solutions of nonlinear wave equation of the form p u tt = A u + F(u). Trans. Am. Math. Sci. 192, 1–21 (1974)Google Scholar
  13. 13.
    Levine, H.A.: Some additional remarks on the nonexistence of global solutions of nonlinear wave equation. SIAM J. Math. Anal. 5, 138–146 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Lions, J.L.: Quelques Méthodes De Résolution Des Problèmes Aux Limites Non Linéaires. Dunod, Paris (1966)Google Scholar
  15. 15.
    Ma, T.F., Soriano, J.A.: On weak solutions for an evolution equation with exponential nonlinearities. Non. Anal.: Theory, Methods Appl. 37(8), 1029–1038 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Messaoudi, S.A.: Blow-up of positive-initial-energy solutions of a nonlinear viscoelastic hyperbolic equation. J. Math. Anal. Appl. 320, 902–915 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Rahmoune, A.: On the existence, uniqueness and stability of solutions for semi-linear generalized elasticity equation with general damping term. Acta Mathematica Sinica, English Series 33(11), 1549–1564 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Rahmoune, A., Benabderrahmane, B.: Faedo-Galerkin’s method for a non linear boundary value problem. Int. J. Open Probl. Comput. Sci. Math. 4(4), 12 (2011)zbMATHGoogle Scholar
  19. 19.
    Rahmoune, A., Benabderrahmane, B.: Semi linear hyperbolic boundary value problem for linear elasticity equations. Appl. Math. Inf. Sci. 7(4), 1417–1424 (2013)CrossRefzbMATHGoogle Scholar
  20. 20.
    Rahmoune, A., Benabderrahmane, B., Nouiri, B.: A nonlinear hyperbolic problem for viscoelastic equations. Palestine J. Math. 7(4(1)), 1–11 (2015)MathSciNetzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  1. 1.Department of Technical SciencesLaghouat UniversityLaghouatAlgeria

Personalised recommendations